Search found 27 matches

by michaeleurope1
Sun Sep 08, 2019 6:54 pm
Forum: Young members
Topic: New venous leakage research 2019
Replies: 10
Views: 3592

Re: New venous leakage research 2019

This is not „new research“, this is old stuff. Vein stripping, embolisation, etc has been proven to be ineffective and dangerous by serious science. Some docs try to make money with it. If it would work, anyone would do it. But it doesn’t. We have in this forum almost 100 percent fail rate of vein s...
by michaeleurope1
Fri Mar 01, 2019 5:08 pm
Forum: General Discussion
Topic: Varicocele removal
Replies: 3
Views: 595

Re: Varicocele removal

Once again: If you dont want to destroy the rest of your erectile function and run yourself into much bigger troubles than you are having right now, read the stories of rocco84, ringo1 or gollam. This will be you (!) if you let such a surgery done. Dont tell anyone after that you have not been warned!
by michaeleurope1
Fri Dec 21, 2018 2:45 am
Forum: General Discussion
Topic: Why is my morning wood HARD but erections SOFT for sex?
Replies: 13
Views: 2400

Re: Why is my morning wood HARD but erections SOFT for sex?

It is also a sign that your problem is psychic, cause you can keep the blood.
by michaeleurope1
Tue Dec 04, 2018 5:57 pm
Forum: General Discussion
Topic: Stent treatment to widen the artery inflow!?
Replies: 3
Views: 665

Stent treatment to widen the artery inflow!?

I have read about a new therapy that claims to be successful. I regard any new developments extremely cautious, because nothing is without risks, but... any experiences?? https://www.issm.info/sexual-health-qa/can-stents-help-men-with-erectile-dysfunction/ [quote][/quote] Can stents help men with er...
by michaeleurope1
Sun Sep 09, 2018 6:30 am
Forum: General Discussion
Topic: Curious! What is your suspected "Root Cause" of ED
Replies: 30
Views: 4350

Re: Curious! What is your suspected "Root Cause" of ED

Many thanks Donnie! Thinks are getting constantly better now. There is something recovering. From 90percent down on 50, now about 70. Bloodflow to the flaccid came back, but slower. So I am still hoping for full recovery, 70 percent is enough for a good sex life ;). but general: avoid such stupid no...
by michaeleurope1
Sat Sep 08, 2018 2:47 pm
Forum: General Discussion
Topic: Curious! What is your suspected "Root Cause" of ED
Replies: 30
Views: 4350

Re: Curious! What is your suspected "Root Cause" of ED

laser („photodynamic“) therapy against prostatitis. unbelieveable. seem to be the only one on this planet. read my story. beware of „experimental“ methods.
by michaeleurope1
Sat Aug 18, 2018 6:06 pm
Forum: Pumps (Vacuum Erection Device)
Topic: VED for congenital curve dangerous??
Replies: 5
Views: 1032

VED for congenital curve dangerous??

Dear All, I have the problem that I have an about 25-30 degree congenital upward curve of my penis (docs said it is NO Peyronies). I have read (at a German docs webpage) that a VED is not only inappropriate to correct a congenital curve, and, even worse, that it would harm the tissues, because it ov...
by michaeleurope1
Tue Jul 31, 2018 4:54 pm
Forum: General Discussion
Topic: Propecia-ED effects 9 month after taking the last pill?
Replies: 7
Views: 1028

Re: Propecia-ED effects 9 month after taking the last pill?

well perhaps I have a suggestion. one of my docs in germany recommended me to test injections called "Brevactid" and "Menogon". they stimulate the body to produce own testosteron, but doesent replace it with the side effects you mentioned. i didnt take it, cause my testosterone l...
by michaeleurope1
Sun Jul 29, 2018 2:18 pm
Forum: Implants
Topic: Finesteride/propecia penis shrink?
Replies: 29
Views: 8958

Re: Finesteride/propecia penis shrink?

This is also true for me. Almost no mental erections anymore (OK, they also happen sometimes, but not with my GF). So I also dont think that your problem can be Finasteride related, when ED shows off 9 years later! As far as I have read the studies, ED and all the side effect mess occurs during taki...
by michaeleurope1
Sun Jul 29, 2018 2:06 pm
Forum: General Discussion
Topic: Propecia-ED effects 9 month after taking the last pill?
Replies: 7
Views: 1028

Re: Propecia-ED effects 9 month after taking the last pill?

Hello ET, so you know what might have caused your ED? The Priapus shot is the last non-invasive thing I have not tried yet...does it really make a difference? Well the crucial thing is that erectile nerves not really can be detected, not even with an EMG. The truth is, even the science has not reall...

Go to advanced search